Current Issue

Vol 5 No 10 (2022): GPH-International Journal of Mathematics

Hello Author(s),

We're inviting authors to submit research papers from Mathematics Subjects:

International Journal of Mathematics (IJM) is currently accepting contributions of high-quality research/review articles, for publication in the Current issue. We invite you and your colleagues to submit your latest research for consideration in the journal.

Best Regards,
IJM Editorial Office
Email: Editor@gphjournal.org

GPH INTERNATIONAL JOURNAL MATHEMATICS (IJM) is a peer-reviewed, open access international journal publishing original research works of high standard in all areas of mathematics.   Publication Frequency
IJM publishes 12 ISSUE per year. All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals. Accepted papers will be published online in their final forms using the IJM template and will be published at end of every month. _____________________________________________________________________________________________________________________________________ hello-mic.gif Article Processing Charge From the submission in February 2022 onwards, each article accepted for publication will be subject to an Article Processing Charge to support the production of GPH Journal of Mathematics. This fee goes toward manuscript processing, professional typesetting, and copyediting, as well as online hosting, long-term preservation and comprehensive promotion to potential readers. The current fees  are given below:   Foreign
  • 49 USD
Domestic
  • University members 2,000 INR
  • University non-members 3,000 INR
_____________________________________________________________________________________________________________________________________

Call for Papers: GPH Journal of Mathematics (IJM) is pleased to announce the call for papers for the following special issues:

Published: 2022-10-16
View All Issues

GPH-Int  Journal of Mathematics (E-ISSN 2795-3278 P-ISSN 2795-3274) is an emerging journal, publishing research in the field of mathematics. GPH-Int  Journal of Mathematics primarily aims to bring out the research talent and the works done by scientists, academia, engineers, practitioners, scholars, and postgraduate students of engineering and science so that fellow researchers can get benefit from the research done.  This journal aims to cover scientific research in a broader sense and not just publish a niche area of research facilitating researchers from various verticals to publish their papers. GPH-Int  Journal of Mathematics is an open-access journal that publishes research in monthly frequency. We support and accept all articles related to mathematics, statistics etc.